Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have GERD. Body itchiness, redness between left hand fingers. On Pantoacid D, Avil. No relief. Reason, treatment?

i hv itching all over my body since last 3-4 days. it is more at night because of which i m unable to sleep properly. i took one tablet of Avil ( anti allergy ) medicine but no relief.. i have redness between my left hand s fingers which becomes more itchy on scratching . I had GERD and i take anti acid( pantaocid D) occasionally. Can this because of the I need to get any test.please advice.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Heya umas. The itch that you speak of seems un-connected to your GERD unless you are manifesting an allergic phenomenon to your antacid! The nocturnal increase together with web spaces involvment of hands, suggest a 'parasitic' infestation that is common called scabies. However, these things are best assessed in person by your treating dermatologist on the ground. The treatment is simple & definitive so there is nothing to be worried about. One tab of Avil will not help an itch like yours & the monsoons (while being a harbinger of many things) are not to be vilified in your particular case & in any case are in short supply this year in India at least! You do not need any specific test but Do need to visit your friendly neighbourhood dermatologist. Cheers & Good Luck! Dr Praveen Rodrigues, Bangalore, India
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor